A Note on Milnor-Witt K-theory and a Theorem of Suslin

Files in This Item:
File Description SizeFormat 
milnor-witt.pdf159.63 kBAdobe PDFDownload
Title: A Note on Milnor-Witt K-theory and a Theorem of Suslin
Authors: Hutchinson, Kevin
Tao, Liqun
Permanent link: http://hdl.handle.net/10197/6517
Date: 2008
Online since: 2015-04-29T12:27:29Z
Abstract: We give a simple presentation of the additive Milnor-Witt K-theory groups KMWn(F) of the field F, for n≥2, in terms of the natural small set of generators. When n = 2, this specialises to a theorem of Suslin which essentially says that KMW2(F)∼=H2(Sp(F),Z).
Funding Details: Science Foundation Ireland
Type of material: Journal Article
Publisher: Taylor and Francis
Journal: Communications in Algebra
Volume: 36
Issue: 7
Start page: 2710
End page: 2718
Copyright (published version): 2008 Taylor and Francis
Keywords: Group homologyK-TheoryWitt rings
DOI: 10.1080/00927870802068128
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

Citations 50

Last Week
Last month
checked on Feb 19, 2019

Page view(s) 50

checked on May 25, 2018

Download(s) 50

checked on May 25, 2018

Google ScholarTM



This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.